# SDR TI1R001438

- Difficulty date: April 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A33214501
- Part serial: S4654
- Condition: Worn
- Location: T/R Pitch Link
- Part time: 491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CHANGE, BEARINGS WORN.  REMOVED AND REPLACED.
